PDA

View Full Version : Lyrica Side Effects



mdawncooper
10-16-2011, 04:42 PM
Dear Friends:

I am calling my doctor first thing in the morning but until then I am hoping you guys can help. I have been on Lyrica for about 1 1/2 weeks. Three days into it I realized that I could not get past the exhausted feeling. It is the same feeling you get when you take cold medicine and have that medicine head feeling the next day. The difference is that the feeling never goes away. I tried not taking it and the pain came back within 24 hours. I took it again last night and again I am so tired and I also noticed that I am extremely weepy. I noticed I was wanting to cry a lot last week but today it has been horrible.

Has anyone else had these side effects and did they go away? I kept hoping I would adjust but I can't do this.

Thanks for the help.

Melanie

GeoKasher
10-16-2011, 05:52 PM
I have never taken it but my husband was prescribed it for fibromyalgia and he quit taking it. He said it made him feel tired, doped up and the fibro pain was worse.

mdawncooper
10-16-2011, 06:10 PM
Thanks for the response GeoKasher. The Lyrica is helping with the joint pain but at this point I would rather take straight pain pills than feel this way.